# SDR 2004F00292

- Difficulty date: January 4, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Condition: Failed
- Location: Nr 2 Eng Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 2 SHUTDOWN FOR PRECAUTIONARY REASONS HIGH OIL TEMPERATURE A/C RETURNED TO MIAMI WITHOUT INCIDENT.  FOND NR 2 ENGINE FUEL HEAT VALVE FAILED IN OPEN POSITION, SECURED SAME IN THE CLOSED POSITION PER MEL 73-2.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.  (M)
